# SDR AALA201801269009

- Difficulty date: January 24, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N954NN
- Make and model: Boeing 737823
- Aircraft serial: 31197
- Aircraft time: 11,790 hours, 4,381 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Unsecure
- Location: Battery Test
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AFT DOOR SLIDE HAD A DISCONNECTED ELECTRICAL CONNECTOR HANGING OUT.  INSERTED THE BATTERY TEST LEAD IN POUCH OF SLIDE PACK IAW ESO 60538.
